# SDR UPS96805893

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 615-659 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED 6 CRACKS TOTALING 13 INCHES LONG AND HEAVY CORROSION AT LT WING REAR SPAR STA XRS615 TO STA XRS659.  REPAIRED PER UPS EO DC8-57-0651.
